# SDR 0501185805

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 9,440 hours, 3,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI , PASSENGER AND CREW SMELLED ELECTRICAL ODOR NEAR ROW 6.  AIRCRAFT RETURNED TO BLOCKS AND FLIGHT CHANGED TO A/C5643.  CHECK SEAT BOXES IN 1ST CLASS AND NOTHING FOUND.  RAN NR 1 ENGINE AND PACKS AND THERE WAS A STRONG OIL SMELL IN THE COCKPIT AND CABIN.  REPLACED THE EQUIPMENT COOLING FILTER AND BURNED OFF OIL SMELL BY RUNNING BOTH ENGINES, PACKS AND APU.
